Medical Specialty >> Reproductive Medicine

Doctors Lounge - Reproductive Medicine Answers

Back to Reproductive Medicine Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/16/2017.

Forum Name: Male Sexual Disorders

Question: sildenafil citrate, what would happen if I used it?


 Chillo - Mon Feb 25, 2008 8:51 am

Hello!
Well, its all in the subject name really, I was just curious because I am 17, nearly 18 and I was with my girlfriend watching a film and Viagra was used for a prank but it got us thinking. Sildenafil citrate is for men with problems with erectile dysfunction but I was wondering what would happen if I took it, I'm a sporty young man that doesn't smoke and I just wanted to know if anything bad could happen if I take it. I haven't got an erectile problem or sexual stimulus problem, we simply are curious to see if it has the desired effect of longer sex because I could stay harder for longer, even after I ejaculate! I just feel like I let her down when I ejaculate before she orgasms, which is a real psychological thorn in my brain!
Please could somebody help!
Many thanks, Chillo
 Dr. Chan Lowe - Wed Feb 27, 2008 10:47 pm

User avatar Hello Chillo,

I would advise against taking this medicine if you are not experiencing erectile dysfunction. You are unlikely to get any significant effect if you are not having a problem already. In addition, there can be some significant side effects. Even though the side effects are uncommon they do occur and are not pleasant.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us